# SDR 07FDEA01122

- Difficulty date: March 24, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM HAS CORROSION ON UPPER SURFACE FS 720D, LBL 24.75 TO LBL 65.  REMOVED CORROSION, REMOVED DAMAGE PORTION SR 27-53-034.  FABED NEW PARTS PER SR 27-53-034.  INSTALLED NEW ANGLES AND NEW FILLER REPAIR IAW SRM 51-30-2.
